Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Diophantine systems

A. A. Aucoin

Vol. 23 (1967), No. 3, 419–425
Abstract

We concern ourselves in this paper with integral solutions of three Diophantine systems, generalizations of

x + y+ z = u+ v +w, xyz = uvw

and of ity + xz + yz = uv + uw + vw, ixjyz = uvw. The solutions are given in terms of parameters and are integral for an integral choice of the parameters. Throughout the paper the integer n will be greater than 1.

Mathematical Subject Classification
Primary: 10.10
Milestones
Received: 16 November 1966
Published: 1 December 1967
Authors
A. A. Aucoin